Buy it Again
Mucinex Fast-Max Cold & Flu Medicine All in One Liquid Orange & Pineapple Flavor - 6 Fl. Oz.

Mucinex Fast-Max Cold & Flu Medicine All in One Liquid Orange & Pineapple Flavor - 6 Fl. Oz.

Active Ingredients: In Each 20 ml: Acetaminophen (650 mg), Dextromethorphan HBr (20 mg), Guaifenesin (400 mg), Phenylephrine HCI (10 mg). Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, D&C Yellow 10, Edetate Disodium, FD&C Red 40, Flavors, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Xanthan Gum.
Cold & Flu, Maximum Strength, Orange & Pineapple Flavor

Other Information: Each 20 ml contain: sodium 10 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12+. Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant, Guaifenesin - Expectorant. Phenylephrine HCI - nasal decongestant. All in one (Helps to relieve these symptoms day or night). Fever, sore throat. Cough, chest congestion. Nasal congestion, sinus congestion, sinus pressure. Body pain, headache. Maximum strength per 4-hour dose. Health. Hygiene. Home. Parents: Learn about team medicine abuse. www.StopMedicineAbuse.org. Please visit our website www.mucinex.com. Questions? 1-866-Mucinex (1-886-682-4639). You may also report side effects to this number.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 6 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Sore throat warning: If sore throat is severs, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain dr
Directions Directions: Do not take care more than directed (see overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adult and Children 12 Years of Age and Over: 20 ml in dosing cup provided every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.